Don't take life too seriously: it's just a temporary situation

Bibliografia

Elenco dei libri e degli articoli dai quali sono tratte le informazioni presenti nella sezione matematica.

  • Hoshino, Richard;  "Astonishing Pairs of Numbers" in Crux Mathematicorum with Mathematical Mayhem, n. 27:1, 2001, pag. 39 – 44.
  • Hua, L.K.;  "On a Generalized Waring Problem" in Journal of Chinese Mathematical Society, n. 2, 1940, pag. 175 – 191.
  • Hua, L.K.;  "On a Waring’s Problem with Cubic Polynomial Summands" in Journal of Indian Mathematical Society, n. 4 (1940), pag. 127 – 135.
  • Huntley, H.E.;  The Divine Proportion, a Study in Mathematical Beauty, Dover, 1970.
  • Hénin, Silvio;  "La legge del pi greco nello stato dell’Indiana" in Le Scienze, Milano, n. 449, gennaio 2006, pag. 118.
  • Iannucci, Douglas E.;  "Almost Twin Prime Triplet Twin" in Journal of Recreational Mathematics, vol. 33, n. 2, 2004 – 2005.
  • Iannucci, Douglas E.;  "The Kaprekar Numbers" in Journal of Integer Sequences, Vol. 3, 2000.
  • Inkeri, Kustaa;  "On Catalan’s problem" in Acta Arith., n. 9, 1964, pag. 285 – 290.
  • Jerrard, Richard P.;  Wetzel, John E.;  "Prince Rupert’s rectangles" in The American Mathematical Monthly, vol. 111, n. 1, 2004, pag. 22 – 31.
  • Jordan, J.K.;  "Self Producing Sequences of Digits" in American Mathematical Monthly, n. 71, 1964.
  • Kahan, Steven;  Weintraub, Sol;  "Left Truncatable Primes" in Journal of Recreational Mathematics, vol. 29, n. 4, 1998.
  • Kahn, Jeff;  Kalai, Gil;  "A counterexample to Borsuk's conjecture" in Bulletin of the American Mathematical Society, n. 29, 1993, pag. 60 – 62.
  • Kane, Daniel M.;  "Improved bounds on the number of ways of expressing t as a binomial coefficient" in Electronic Journal of Combinatorial Number Theory, Vol. 7, 2007.
  • Kanigel, Robert;  The Man who Knew Infinity, Charles Scribner’s Sons, 1991 -

    Un’ottima biografia di Ramanujan.

  • Kanold, H.J.;  "Über das harmonische Mittel der Teiler einer naturlichen Zahl" in Math. Ann., n. 133, 1957.
  • Kaplan, Samuel R.;  "The Dottie Number" in Mathematical Magazine, n. 80, pag. 73 – 74, 2007.
  • Kaplan, Samuel R.;  The Nothing that is, Oxford University Press, 2000.
  • Kaprekar, Dattatraya Ramchandra;  "On Kaprekar Numbers" in Journal of Recreational Mathematics, n. 13, 1980 – 1981.
  • Keith, Mike;  "Repfigit Numbers" in Journal of Recreational Mathematics, n. 19, 1987.
  • Keller, Eduard Ott-Heinrich;  "Über die luckenlose Einfullung des Raumes mit Wurfeln" in J. reine angew. Math., n. 163, 1930, pag. 231 – 248.